MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; GLENOID, PEGGED ALPHA, SMALL

EXACTECH, INC. EQUINOXE; GLENOID, PEGGED ALPHA, SMALL
Model Number 314-02-02
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: device evaluated by manufacturer: pending evaluation.Concomitant medical products: stemless humeral head 41mm x 13mm x alpha, cn: 310-62-41, sn: unknown.Stemless humeral comp laser cage, size 1, cn: 300-60-01, sn: unknown.
 
Event or Problem Description
This (b)(6) female patient presented with dissociation of polyethylene liner without traumatic incident.Shoulder is also dislocated anteriorly.And was converted to rtsa of the right shoulder.Outcome reported as resolved.
 
Additional Manufacturer Narrative
(h3) the revision reported may have been the result of joint instability, which allowed for the glenoid to loosen and disassociate from the glenoid bone and the shoulder to dislocate anteriorly.However, this cannot be confirmed because the components were not returned to exactech for evaluation.

Brand Name
EQUINOXE
Common Device Name
GLENOID, PEGGED ALPHA, SMALL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key12900718
Report Number1038671-2021-00644
Device Sequence Number20040644
Product Code KWT
UDI-Device Identifier10885862084477
UDI-Public10885862084477
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number314-02-02
Device Catalogue Number314-02-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2021
Supplement Date Received by Manufacturer04/27/2022
Initial Report FDA Received Date11/30/2021
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age53 YR
Patient SexFemale
Patient Weight105 KG
Patient EthnicityNon Hispanic
Patient RaceWhite